Jump to content

Weight Issues


Jacquie802
 Share

Recommended Posts

So, I went to the doctor today for my bp which is okay, and found out I have gained 21 lbs. in the past few months!!! I'm tall so my doctor says that it's normal for my height, etc. I really don't want to have all that weight on me, besides the fact that none of my pants are fitting too good these days...Can't really do much exercising, esp because of the dizziness and fatigue....What is everyone's opinion,etc. about what to do next? I don't want to put on anymore weight.

Link to comment
Share on other sites

I was at the doctor yesterdayas well, and I also gained weight and was flipping out. He said that the only thing I could really do is cut down on carbs and that most of it is water weight which I need b/c it means I am retaining water. I really want to stop taking the salt pills and florinef but I also wont be able to stand up if I do that, so I don't really know what to do, I guess I'm going to try and eat less carbs and hope that works.

So, I went to the doctor today for my bp which is okay, and found out I have gained 21 lbs. in the past few months!!! I'm tall so my doctor says that it's normal for my height, etc. I really don't want to have all that weight on me, besides the fact that none of my pants are fitting too good these days...Can't really do much exercising, esp because of the dizziness and fatigue....What is everyone's opinion,etc. about what to do next? I don't want to put on anymore weight.
Link to comment
Share on other sites

Hi, what meds are you on? Florinef can add pounds for many. As you said a sedentary lifestyle doesn't help either. My one recommendation would be to substitute some of your drinks with water. Water has always taken punds off for me without having to make major lifestyle changes.

Carmen

Link to comment
Share on other sites

Possibly. I did not gain weight from Florinef but a lot of people do. However, for most of us the benefits of Florinef outweigh (pardon the pun) any weight gain. I know its frustrating.....

Carmen

Link to comment
Share on other sites

Hi, I am on toprol xl, it doesnt necessarily cause the weight gain per say but it causes the fatigue which causes me to be inactive. All I drink is water now no sodas, etc.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...